Translator Disclaimer
November 2006 Bifurcations of holonomic systems of general Clairaut type
Masatomo TAKAHASHI
Hokkaido Math. J. 35(4): 905-934 (November 2006). DOI: 10.14492/hokmj/1285766435

Abstract

In the previous paper [20], we have classified generic holonomic systems of general Clairaut type. The notion of holonomic systems of general Clairaut type is one of the generalized notions of the classical Clairaut equations and Clairaut type. We give a generic classification of bifurcations of them as an application of the theory of complete Legendrian unfoldings and transversality theorem. In the list of normal forms, the Lagrangian equation appears. Moreover, there appears several new equations.

Citation

Download Citation

Masatomo TAKAHASHI. "Bifurcations of holonomic systems of general Clairaut type." Hokkaido Math. J. 35 (4) 905 - 934, November 2006. https://doi.org/10.14492/hokmj/1285766435

Information

Published: November 2006
First available in Project Euclid: 29 September 2010

zbMATH: 1125.35007
MathSciNet: MR2289366
Digital Object Identifier: 10.14492/hokmj/1285766435

Subjects:
Primary: 58K50
Secondary: 35A30, 35F20, 58K40

Rights: Copyright © 2006 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.35 • No. 4 • November 2006
Back to Top